# SDR 06FDEA03123

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME GOUGED AT BS 950E STR 25L UPPER SURFACE.  REMOVED AND REPLACED GOUGED FRAME SPLICE AT BS 950E STR 25L IAW SRM 51-20-1 AND   51-30-2.
